March 23, 2010
Occasionally, people will experience increased gassiness or cramping for the first few days of taking a new probiotic supplement. This may be due to an existing gut imbalance, and can also be influenced by diet. In most cases, it will only last a few days as the gut becomes accustomed to the rebalance of bacteria.
If gas or cramping continues more than a few days we recommend taking a capsule every other day for a while, and that the dose be increased gradually as gas subsides. If gas is still present even after this, a lower dose probitoic is recommended. Our FloraSmart line offers lower dose probiotics.
Also, the shelf life of our probiotics is quite high, especially if stored in a dry, cool place.
I started taking the 15 billion ultimate flora about a month ago before bed and started getting bad stomach cramps after the first day. I only took it for 2 days. Is this common and should I be avoiding certain food or drink while taking it (tomato sauce, orange juice, etc...)?
Now that the bottle has been opened for a while, how long does it last opened?
What would be causing the cramps?
Most Users Ever Online: 68
Currently Browsing this Page:
Guest Posters: 126
Newest Members: pisces12, ingaudiofran, Womanofthetides, lbkelevi, nccioniblai, rdheminovemayna
Administrators: psapio: 10, tfritz: 6, renewlifesupport: 356, acurcione: 0, mjohnle: 0